# SDR UIEA2015020600084

- Difficulty date: February 6, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 65,547 hours, 11,477 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Lt Blg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BLG INBD STRUT DOOR INNER SKIN FOUND DENT AS MARKED.  REPAIRED IAW RI- 52-83-10795 REV A.
